# SDR USAASB03013

- Difficulty date: January 20, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT - FLT 231 - ON CLIMB-OUT, AT FL330, CABIN ALTITUDE BEGAN A RAPID CLIMB AT 2,000 FT PER MINUTE.  CREW ACCOMPLISHED AN EMERGENCY DESCENT AND REGAINED CONTROL, CABIN AT FL120 IN MANUAL PRESSURIZATION MODE.  AT FL100, CABIN ALTITUDE NORMAL WHEN TRYING STANDBY PRESSURIZATION MODE.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  OXYGEN MASKS WERE NOT DEPLOYED.  MAINT FOUND FWD OUTFLOW VALVE FAILED IN OPEN POSITION.  R & R FWD OUTFLOW VALVE PER MM.  REMOVED AND REPLACED P5-6 CABIN PRESSURE SELECTOR PANEL AND CABIN PRESSURE CONTROLLER AS PRECAUTIONARY.  OP CHECK GOOD.  ACCOMPLISHED HULL LEAK CHECK AND CONFIDENCE CHECK OF CABIN PRESSURE WITH SINGLE PACK OPERATION.  SYSTEM CHECKS GOOD.  NO HULL LEAKS NOTED.
